# SDR AALA202108165666

- Difficulty date: July 19, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N842NN
- Make and model: Boeing 737823
- Aircraft serial: 31099
- Aircraft time: 33,779 hours, 13,752 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 649
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: TIME LIMITED REPAIR MADE TO LOWER SURFACE OF KEEL BEAM FOR CORROSION AT STA. 649.  REPAIR ACCOMPLISHED ON EA 329124. **SUPPLEMENTAL REPORT FOR AALA202107215666: CURRENT STATUS OF REPAIRS HAS BEEN CLASSIFIED AS PERMANENT, NO ADDITIONAL ACTION IS REQUIRED, REFERENCED EA 329124** (CLOSED)
